# SDR GTIA96NK200

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Door Frame
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING X-RAY INSPECTION OF THE AFT PRESS BULKHEAD VENTRAL STAIR DOOR FRAME, A 1.375 IN CRACK WAS DISCOVERED AT THE UPPER LEFT CORNER.  EVAULATED CRACK AS DESCRIBED PER SB53-137R4 PG 19 GROUP 22 COND 4. THE AIRCRAFT IS OK FOR CONTINUED SERVICE PER SB53-137R4 PAGE NR 48.  VISUAL AND X-RAY INSPECTION OF THE UPPER CORNERS IS COMPLIED AT INTERVALS NOT TO EXCEED 500 LANDINGS PER PARAGRAPH 2A OF SB 53-137R4.  THIS ITEM TRANSFERRED TO CARRY OVER ITEM NR 5A-53-005, PER REPAIR.  (M)
